| Model Number |
N/A |
| Medical Device Problem Code |
Defective Component (2292)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
Event or Problem Description
It was reported by the customer that have a double lumen picc line with a leaking t lock assembly.The product was used on a patient.No patient harm reported, no signs, symptoms or complications experience by patient.Event did not involve an urgent or life-threatening situation.The leak was discovered when i primed the line.The event did not interrupt treatment.I do not have the name of planned medications to be infused.We secured the device with a stat lock.No other information provided.